Search

Padagis Cetirizine Hydrochloride 10 mg Antihistamine Allergy - 300 Tablets

KWD 8

1 +

Special Features

  • Compare to the active ingredient in the leading brand
  • 24 hour relief of: sneezing, runny nose, itchy, watery eyes, itchy throat of nose
  • Original prescription strength
  • Indoor and outdoor allergies
  • Antihistamine

Description

Padagis/Perrigo Cetirizine Hydrochloride 10 mg Antihistamine Allergy - 300 Tablets. Compare to the active ingredient in the leading brand for sneezing, runny nose, itchy, watery eyes, itchy throat or nose. Original prescription strength Indoor and outdoor allergies. Antihistamine. Please Note: Perrigo is now called Padagis. They are the same company.

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}